# SDR CA120411002

- Difficulty date: April 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A25A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A TRAINING MISSION, AFTER TAXI TO RUNWAY HOLDING POSITION, NG WAS INDICATING 57 PERCENT, (NORMAL IDLE IS 55 PERCENT +-1 PERCENT.  THE ENGINE FLAMED OUT AFTER A SLIGHT RETARDATION OF THE PCL TO IDLE POSITION.
